Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

After my first anxiety attack, I feel like I'm gonna snap at any moment

3 days ago, I got drunk, had 2 Ritalin tablets, and cough syrup which contains codeine, all in the same period of time. I was perfectly fine that night, I was with my sister, I remember everything that happened, it was all just fine. When I woke up in the morning, I noticed a few freaky things happened, that I did in my sleep (I sleep walk occasionally). But it kinda freaked me out for some reason, I don t know why. My sister is sick with a chest cold so she is in bed sleeping. I start to feel VERY VERY depressed,. for no reason at all. I usually get very depressed during the winter , but this was EXTREME, like, it jsut popped out of nowhere, like BAM! And it scared me! I ran to wake up my sister, almost in tears , asking her to help me, and I was depressed for no reason, and its getting really bad. She told me to go watch some TV to get my mind of it. I did, but then, my mind started to wander, and I started thinking I was going crazy, and I was gonna loose it, I then started getting all hot and feverish, and my heart was beating really fast, and I was pacing around, crying, and I was just scared of loosing my mind. Because If i loose my mind I cant go to school anymore, Ill loose my friends, my relationship wont work out, and ill loose everything I have. Then the anxiety attack finally settled in. My brother came in, and said he always gets them, but sense it was my first, and I did all that stuff yesterday it was severe. he gave me his anxiety medication, thats suppose to relax your body and make you fall asleep. My body was definitely relaxed, couldn t keep my eyes open, but I was just laying there, crying, complaining about how I m going nutts. After a few hours it ended. But now, 3 days later, (I m very sick now, with the chest cold) every time I think about the attack, my temperature rises and my heart beat accelerates, and I begin feeling VERY depressed, like I m about to snap. Once again. Now, I m just VERY scared, and fear for my mental health. I don t want to loose my mind. Please, please help. One more thing, the night before the attack, I spoke to my sister about my childhood traumas. They don t really affect me when i think about them, but she said that might be why.
Asked On : Tue, 15 Feb 2011
Answers:  2 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
with combination of medicines like codiene;ritalin you were knocked out ;at such times hallucinations are common happenings.i hope there is no reason to worry .Try to calm down yourself & do not take any such drugs again .CHEST COLD will settle in few days;but consult a doctor who can ease you from cold ;if required discuss this issue also if you don't feel you are fine.DO NOT TAKE SUCH DRUGS AGAINis your lesson.
Answered: Wed, 16 Feb 2011
I find this answer helpful
Psychiatrist Dr. B Raghavendra's  Response
I aggree with my colleague, DO NOT USE THOSE DRUGS AGAIN is probably the lesson.

I don't think what you experienced was hallucination. It sits in well with Panic attack symptom and hence you are right that it was anxiety. And people do get low/depressed thinking about this.

But, since this was an attack after use of drugs/stimulants, I am sure it will not keep occuring, if you do not keep repeat taking it :-)

So, your prognosis (our jargon for your furture) looks good.

Go out, do soem physical excercises, do something that you enjoy doing, spend time with yur best pals etc....basically try and go back to your normal life.

Good Luck
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor